# SDR ASAA2017092122014

- Difficulty date: September 21, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 8,988 hours, 2,934 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Oil Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU BLUE MAINTENANCE LIGHT ILLUMINATED AFTER APU START.  ACFT GROUNDED.  PERFORMED APU BITE AND FOUND MAINTENANCE MESSAGE 49-91227 FOR  LOW OIL LOGGED.  CHECKED APU OIL AND FOUND FULL.  PERFORMED LOW OIL QTY FAULT ISOLATION IAW FIM 49-90, TASK 804.  APU FAULT CLEARED. RAN APU, OPS CHECKED GOOD. NO CURRENT FAULTS IAW FIM 49-60/801.
